X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (664) 664
Publication (109) 109
Conference Proceeding (11) 11
Book / eBook (10) 10
Book Chapter (4) 4
Dissertation (2) 2
Newspaper Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (225) 225
mathematics, applied (200) 200
physics, mathematical (116) 116
physics, multidisciplinary (100) 100
mechanics (97) 97
mathematical analysis (91) 91
physics (88) 88
analysis (82) 82
dynamics (56) 56
equations (53) 53
systems (51) 51
mathematical models (49) 49
hamiltonian-systems (46) 46
mathematical physics (44) 44
dynamical systems (42) 42
hamiltonian systems (41) 41
quantum physics (39) 39
mathematics, general (37) 37
differential equations (35) 35
existence (35) 35
generalized hamiltonian system (32) 32
stability (30) 30
engineering (28) 28
mathematics, interdisciplinary applications (28) 28
partial differential equations (27) 27
symmetry (27) 27
applications of mathematics (25) 25
hamiltonian system (25) 25
nonlinear sciences - exactly solvable and integrable systems (25) 25
physics, general (25) 25
theoretical, mathematical and computational physics (25) 25
hamiltonian functions (24) 24
high energy physics - theory (24) 24
motion (23) 23
nonlinear sciences (23) 23
nonlinearity (23) 23
engineering, mechanical (22) 22
exactly solvable and integrable systems (22) 22
operators (22) 22
ordinary differential equations (22) 22
manifolds (21) 21
mechanical engineering (21) 21
studies (21) 21
theorems (20) 20
vibration, dynamical systems, control (20) 20
algorithms (19) 19
computer simulation (19) 19
construction (19) 19
orbits (19) 19
reduction (19) 19
applied mathematics (18) 18
automation & control systems (18) 18
condensed matter - statistical mechanics (18) 18
geometry (18) 18
mathematics - differential geometry (18) 18
nonlinear dynamics (18) 18
research (18) 18
solitons (18) 18
symmetries (18) 18
thermodynamics (18) 18
transformations (18) 18
automotive engineering (17) 17
bifurcations (17) 17
numerical analysis (17) 17
optimal control (17) 17
periodic solution (17) 17
periodic solutions (17) 17
solitary waves (17) 17
conserved quantity (16) 16
difference and functional equations (16) 16
formulation (16) 16
generalized hamiltonian systems (16) 16
multidisciplinary sciences (16) 16
astrophysics (15) 15
dynamical-systems (15) 15
engineering, electrical & electronic (15) 15
form invariance (15) 15
mathematical and computational physics (15) 15
theorem (15) 15
algebra (14) 14
boundary conditions (14) 14
differential-equations (14) 14
elementary particles, quantum field theory (14) 14
generalized mountain pass theorem (14) 14
lie groups (14) 14
symplectic geometry (14) 14
34c25 (13) 13
approximation (13) 13
chaos (13) 13
computer science (13) 13
critical point (13) 13
entropy (13) 13
inequalities (13) 13
integrability (13) 13
model (13) 13
physics, condensed matter (13) 13
astronomy & astrophysics (12) 12
constraints (12) 12
derivatives (12) 12
functional analysis (12) 12
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, ISSN 0294-1449, Volume 8, Issue 6, pp. 561 - 649
We study the question of the existence of periodic solutions of Hamiltonian systems of the form: q¨+V (t,q)=0whereV=∑1≦i≠j3V (t,q −q )with V(t, ξ) T-periodic... 
periodic solution | generalized T-periodic solution | collision | 3-body problem | MATHEMATICS, APPLIED | COLLISION | PERIODIC SOLUTION | 3-BODY PROBLEM | GENERALIZED T-PERIODIC SOLUTION
Journal Article
International Journal of Non-Linear Mechanics, ISSN 0020-7462, 12/2018, Volume 107, pp. 34 - 41
In this paper, we present two “transfer formulas” for generalized fractional derivative operators, and derive a Noether type symmetry theorem of fractional... 
Noether’s theorem | Hamiltonian systems | Generalized fractional derivatives operator | Calculus of variations
Journal Article
International Journal of Non-Linear Mechanics, ISSN 0020-7462, 12/2018, Volume 107, pp. 34 - 41
In this paper, we present two “transfer formulas” for generalized fractional derivative operators, and derive a Noether type symmetry theorem of fractional... 
Hamiltonian systems | Generalized fractional derivatives operator | Calculus of variations | Noether's theorem | MECHANICS | CALCULUS | LINEAR VELOCITIES | FORMULATION | Environmental law
Journal Article
Nonlinear Analysis: Real World Applications, ISSN 1468-1218, 08/2017, Volume 36, pp. 116 - 138
We deal with the following second-order Hamiltonian systems ü−L(t)u+∇W(t,u)=0, where L∈C(R,RN2) is a symmetric and positive define matrix for all t∈R,... 
Ground state | Second-order Hamiltonian system | Generalized Nehari manifold | Homoclinic orbit | EXISTENCE | MATHEMATICS, APPLIED | MULTIPLICITY | EQUATIONS | PRINCIPLE | POTENTIALS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 04/2019, Volume 472, Issue 1, pp. 352 - 371
We consider the existence of homoclinic orbits at the origin of a Hamiltonian system q¨+V′(q)=0 in RN(N≥3) where V has a strict global maximum at q=0 and a... 
Morse theory | Homoclinic solution | Singular Hamiltonian system | Strong-force condition | Minimax methods | PERIODIC-SOLUTIONS | MATHEMATICS, APPLIED | MULTIPLICITY | NON-COLLISION SOLUTIONS | CRITICAL-POINTS | MATHEMATICS | PRESCRIBED ENERGY | ORBITS | GENERALIZED SOLUTIONS
Journal Article
Boundary Value Problems, ISSN 1687-2762, 12/2019, Volume 2019, Issue 1, pp. 1 - 14
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 05/2014, Volume 234, pp. 142 - 149
Some existence and multiplicity results are obtained for periodic solutions of nonautonomous second-order discrete Hamiltonian systems with partially periodic... 
Discrete Hamiltonian systems | Periodic solutions | Generalized saddle point theorem | (P.S.) condition | Discrete Hamiltonian systems (PS) condition | EXISTENCE | MATHEMATICS, APPLIED | Computation | Mathematical models | Critical point
Journal Article
Chaos, Solitons and Fractals: the interdisciplinary journal of Nonlinear Science, and Nonequilibrium and Complex Phenomena, ISSN 0960-0779, 11/2017, Volume 104, pp. 741 - 747
•The Generalized Nonsmooth Saddle Point Theorem is firstly proved.•Different critical point theorem for finding the solution is used.•Periodic bouncing... 
Impact | Second order Hamiltonian systems | Periodic bouncing solution | Generalized Nonsmooth Saddle Point Theorem | PERIODIC-SOLUTIONS | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | PHYSICS, MULTIDISCIPLINARY | Generalized Nonsmooth Saddle Point | Theorem | PHYSICS, MATHEMATICAL
Journal Article
Journal of Vibration and Control, ISSN 1077-5463, 1/2015, Volume 21, Issue 1, pp. 47 - 59
Journal Article
Advances in Nonlinear Analysis, ISSN 2191-9496, 04/2017, Volume 8, Issue 1, pp. 372 - 385
Under certain assumptions, we prove the existence of homoclinic solutions for almost periodic second order Hamiltonian systems in the strongly indefinite case.... 
homoclinic solution | 34C37 | Hamiltonian system | 58E05 | Palais–Smale sequence | generalized Nehari manifold | MATHEMATICS | MATHEMATICS, APPLIED | Palais-Smale sequence
Journal Article
Chaos, Solitons and Fractals: the interdisciplinary journal of Nonlinear Science, and Nonequilibrium and Complex Phenomena, ISSN 0960-0779, 12/2013, Volume 57, pp. 105 - 111
We provide for a class of Hamiltonian systems in the action–angle variables sufficient conditions for showing the existence of periodic orbits. We expand this... 
PHYSICS, MULTIDISCIPLINARY | PHYSICS, MATHEMATICAL | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2004, Volume 291, Issue 1, pp. 203 - 213
An existence theorem of homoclinic solution is obtained for a class of the nonautonomous second order Hamiltonian systems u ̈ (t)−L(t)u(t)+∇W(t,u(t))=0 , ∀ t∈... 
Second order Hamiltonian systems | Homoclinic solution | Superquadratic potentials | Generalized mountain pass theorem | homoclinic solution | second order Hamiltonian systems | MATHEMATICS | MATHEMATICS, APPLIED | superquadratic potentials | ORBITS | SIGN | generalized mountain pass theorem
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 2011, Volume 218, Issue 2, pp. 574 - 582
In this paper, we establish several new Lyapunov type inequalities for discrete linear Hamiltonian systems when the end-points are not necessarily usual zeros,... 
Lyapunov inequality | Generalized zero | Stability | Discrete Hamiltonian system | CRITERIA | MATHEMATICS, APPLIED | TIME SCALES | DISCONJUGACY | DIFFERENCE-SYSTEMS | Mathematical models | Criteria | Computation | Optimization | Inequalities
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 04/2017, Volume 298, pp. 141 - 152
In this paper, we study bifurcation of limit cycles in planar cubic near-Hamiltonian systems with a nilpotent center. We use normal form theory to compute the... 
Nilpotent center | Hopf bifurcation | Limit cycle | Normal form | Generalized Lyapunov constant | Near-Hamiltonian system | MATHEMATICS, APPLIED | FOCUS | DIFFERENTIAL-EQUATIONS | COMPUTATION | BIFURCATION | SIMPLEST NORMAL FORMS | Information science
Journal Article
International Journal of Bifurcation and Chaos, ISSN 0218-1274, 11/2016, Volume 26, Issue 12, p. 1650204
This paper deals with the limit cycle bifurcations for piecewise smooth Hamiltonian systems. By using the first order Melnikov function of piecewise... 
limit cycle | Melnikov function | generalized eye-figure loop | Piecewise smooth Hamiltonian system | NUMBER | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | MULTIDISCIPLINARY SCIENCES | VECTOR-FIELDS | DIFFERENTIAL-SYSTEMS | HILBERTS 16TH PROBLEM
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 01/2019, Volume 67, Issue 1, pp. 158 - 174
This paper analyses the properties of the solutions of the generalized continuous algebraic Riccati equation from a geometric perspective. This analysis... 
Generalised Riccati equation | Hamiltonian system | 49N05 | LQ optimal control | 15A24 | 93C05 | MATHEMATICS | CONVERGENCE | CHEAP | Algebra | Riccati equation | Hamiltonian functions | Mathematical analysis | Optimal control
Journal Article
Discrete and Continuous Dynamical Systems- Series A, ISSN 1078-0947, 2014, Volume 34, Issue 9, pp. 3353 - 3369
Under the Ambrosetti-Rabinowitz's superquadraticy condition, or no Ambrosetti-Rabinowitz's superquadracity condition, we present two results on the existence... 
Ground state | Hamiltonian system | Homoclinic orbits | Generalized fountain theorems | Generalized Nehari manifold | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | homoclinic orbits | generalized fountain theorems | THEOREMS | ground state | generalized Nehari manifold
Journal Article
Annals of the Academy of Romanian Scientists: Series on Mathematics and its Applications, ISSN 2066-5997, 2018, Volume 10, Issue 1, pp. 41 - 58
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.